# SDR DLL14001505

- Difficulty date: August 9, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- Aircraft time: 72,761 hours, 21,112 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 1522481133
- Condition: Torn
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO BIN 2 UPPER AFT CORNER SEAL BLOWN.  REPLACED SEAL.
